MAUDE Adverse Event Report: VYAIRE MEDICAL SOMNOSTAR Z4 SYSTEM VER 11; STANDARD POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH

VYAIRE MEDICAL SOMNOSTAR Z4 SYSTEM VER 11; STANDARD POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH
Model Number SOMNOSTAR
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Results of investigation: vyaire received a sample of test results of the study provided by the customer.The issue was duplicated using the study supplied by the patient and running the default split night report.It is confirmed that the software has provided an incorrect data with hr values.This issue will be internally investigated within vyaire.
 
Event or Problem Description
The customer reported the issue with the software indicating that the heart rate (hr) reading is unusually below average or describes as incorrect values.The customer reported that the medical director of the facility noticed that the hr of 27 beats per minute (bpm) and was considering to refer to a cardiologist based on the test results.
 
Additional Manufacturer Narrative
G4, g7,h2, h6, h10: the vyaire medical service technician was able to verify the reported issue as this is determined to be a known issue.Result of investigation: the customer was sent a rga to send the study and report templates for review.It was determined to be a known issue in the software.The resolution will be to incorporate a fix for this issue into the next somnostar software release - version 11.4.

Brand Name
SOMNOSTAR Z4 SYSTEM VER 11
Common Device Name
STANDARD POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8745727
Report Number2021710-2019-10445
Device Sequence Number14086993
Product Code OLV
UDI-Device Identifier10846446032604
UDI-Public(01)10846446032604(11)20050901
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K012085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOMNOSTAR
Device Catalogue Number28483-001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;